MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH AVENIR MÜLLER, STEM, LATERAL, UNCEMENTED, HA, 5, TAPER 12/14; COATED HIP FEMUR PROSTHESIS, MODULAR

ZIMMER SWITZERLAND MANUFACTURING GMBH AVENIR MÜLLER, STEM, LATERAL, UNCEMENTED, HA, 5, TAPER 12/14; COATED HIP FEMUR PROSTHESIS, MODULAR
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent hip prostheses implantation approximately five (5) years ago.About three (3) years later the patient had a low energy fall and sustained a b2 periprosthetic fracture.The patient underwent revision of the femoral component.There was minimal bone ingrowth on the removed stem.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR MÜLLER, STEM, LATERAL, UNCEMENTED, HA, 5, TAPER 12/14
Common Device Name
COATED HIP FEMUR PROSTHESIS, MODULAR
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17341276
Report Number0009613350-2023-00392
Device Sequence Number17785253
Product Code LZO
UDI-Device Identifier00889024591004
UDI-Public(01)00889024591004(17)220430(10)2907226
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K193030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2022
Device Model NumberN/A
Device Catalogue Number01.06010.105
Device Lot Number2907226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight55 KG